OESO Foundation-Stanford University
Esophageal Center Second Annual Symposium

Updates on Esophageal Disease

April 27, 2018


Course Directors: John Clarke and George Triadafilopoulos

 

 

07:30 – 08:15 am

Continental Breakfast

 

08:15 – 08:20 am

Course introduction & conference goals: OESO – Stanford Medicine SEMPIRE Platform in Esophagology. George Triadafilopoulos

 

Session 1 – Pushing the Envelope: Key advances over the past year

 

08:20 – 08:40 am

Key updates in esophageal disease over the past year. John Clarke

 

08:40 – 09:00 am

Emerging therapies for Barrett’s esophagus. George Triadafilopoulos

 

09:00 – 09:20 am

What’s new in therapeutic endoscopy & the esophagus. Shai Friedland

 

09:20 – 09:40 am

Novel surgical innovation for esophageal disease. Dan Azagury

 

09:40 – 10:00 am

Questions & answers

 

10:00 – 10:20 am
Break

 

 

Session 2 – Gastroesophageal Reflux Disease

 

10:20 – 10:40 am

Reflux testing: who, how and when? Kirsten Regalia

 

10:40 – 11:00 am Dementia, kidney disease & osteoporosis: what should I tell my patients about proton pump inhibitor safety? Irene Sonu

 

11:00 – 11:20 am

Surgical options for your refractory reflux patients. Mary Hawn

 

11:20 – 11:40 am

Questions & answers

 

11:40 am – 12:40 pm
Lunch   Meet the Faculty

 

 

Session 3 – Clinical Challenge

 

12:40 – 01:10 pm

State of the Art: How I approach eosinophilic esophagitis. Joel Richter

Keynote/Guest speaker

 

01:10 – 01:30 pm

How I approach oropharyngeal dysphagia. Karuna Dewan

 

01:30 – 01:50 pm

How I approach non-cardiac chest pain. Linda Nguyen

 

01:50 – 02:10 pm  

How I approach large hiatal hernias. Mark Berry

 

02:10 – 02:30 pm   

How I approach esophageal cancer. Joe Shrager

 

02:30 – 02:50 pm

Questions & answers

 

02:50 – 3:10 pm

Break   Exhibits & refreshments

 

 

Session 4 – Emerging Technology in Esophageal Disease

 

3:10 – 3:30 pm

Esophageal manometry: Chicago Classification in 20 minutes. Patricia Garcia

 

3:30 – 3:50 pm

The Functional Lumen Imaging Probe (FLIP). Nielsen Fernandez-Becker

 

3:50 – 4:10 pm

New advanced diagnostic technology in esophageal disease. Joo Ha Hwang

 

4:10 – 4:30 pm

Per-oral endoscopic myotomy: the Stanford Experience. Homero Rivas

 

4:30 – 4:55 pm

Questions & Answers

 

4:55 – 5:00 pm

Closing remarks. John Clarke

 

 

 

 

 

 

 

 

 

 

 

 

©2014 OESO – webdesign: architecturevisualdesign.ch

OESO Head Office – 2, Bd Pershing – 75017 Paris, France – Tel. + 33 (0)1 55 37 90 15

email: michele.liegeon@oeso.org